# SDR CA040310003

- Difficulty date: February 26, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 7,089 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: MHB4016B
- Part serial: D022906
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS AT AIRPORT.  AFTER STARTING THE RT ENGINE, THE PILOT WENT TO START THE LT ENGINE, THE ENGINE WOULD NOT TURN OVER, FOUND THAT THE STARTER WAS TURNING OVER BUT THE BENDIX WOULD NOT TURN. CHANGED LT STARTER ENGINE STARTED.  NO FAULTS FOUND.
